ISSN - 0973-0958
Comments to Letter to Editor - Ketamine may cause to neurotoxic side effects for the developing brains of young infants
Ugur Deveci1, Aysen Orman2, Mustafa Aydin2.
1Departments of Pediatrics Firat University, School of Medicine, Firat University, Elazig, Turkey,
2Departments of Neonatology, School of Medicine, Firat University, Elazig, Turkey.
 

Cite this article as:
Deveci U, Orman A, Aydin M. Comments to Letter to Editor - Ketamine may cause to neurotoxic side effects for the developing brains of young infants. Pediatr Oncall J. 2016;13: 26. doi: 10.7199/ped.oncall.2016.9

Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0